# SDR USAASB97062

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED WIRE BETWEEN POWER SUPPLY AND LIGHT ASSEMBLY CONNECTORS D3122 AND D3170.  (M)
